# SDR 09152005A

- Difficulty date: September 14, 2005
- Submitted: September 21, 2005
- Operation: Air carrier
- Aircraft: N346CJ
- Make and model: Saab 340B
- Aircraft serial: 346
- Aircraft time: 20,771 hours, 25,013 cycles
- System (JASC): 2420 · AC Generation System
- Part: Packing
- Part number: M832481210
- Condition: Leaking
- Location: A/C Generator
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

RT ENGINE OIL LIGHT, CREW SHUT DOWN ENGINE.  FOUND PGB OIL LOW AND OIL AROUND AC GENERATOR, REMOVED AC GEN FOUND O-RING COCKED.  REMOVED AND REPLACED O-RING, OPS AND LEAK CHECK GOOD.
